Real Analyticity of Hausdorff Dimension Function of Disconnected Julia Sets of Parabolic Polynomials fa,b(z) = z(1 – az – bz<sup>2</sup>)

Authors

  • Hasina Akter Department of Mathematics & Physics, North South University, Dhaka

DOI:

https://doi.org/10.3329/ganit.v38i0.39791

Keywords:

Holomorphic dynamics, Hausdorff dimension, Julia sets, Real analyticity.

Abstract

Abstract not available

GANIT J. Bangladesh Math. Soc.Vol. 38 (2018) 119-125

Downloads

Download data is not yet available.
Abstract
1396
PDF
419

Author Biography

Hasina Akter, Department of Mathematics & Physics, North South University, Dhaka

Department of Mathematics & Physics

Downloads

Published

2018-12-30

How to Cite

Akter, H. (2018). Real Analyticity of Hausdorff Dimension Function of Disconnected Julia Sets of Parabolic Polynomials fa,b(z) = z(1 – az – bz<sup>2</sup>). GANIT: Journal of Bangladesh Mathematical Society, 38, 119–125. https://doi.org/10.3329/ganit.v38i0.39791

Issue

Section

Articles